# SDR REXA2022111002434

- Difficulty date: October 30, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 33,566 hours, 23,126 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601317725
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB DRAG ANGLE CRACKED	REPLACED ANGLE
